• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Axiomatic aspects of fair division

Priority areas of development: mathematics
2017
The project has been carried out as part of the HSE Program of Fundamental Studies.

Publications:


Katsev I., Arin J. A monotonic core solution for convex TU games // International Journal of Game Theory. 2016. Vol. 45. No. 4. P. 1013-1029. doi
Katsev I., Arin J. The SD-Prenucleolus for TU-Games: Coalitional Monotonicity and Core Stability, in: Game Theory in Management Accounting. , 2017. P. 301-321. doi
Gavrilovich M., Kreps V. L. Games with incomplete information on both sides and with a public signal on the state of the game, in: Contributions to Game Theory and Management / Ed. by L. A. Petrosyan, N. A. Zenkevich. Vol. 10. St. Petersburg : Graduate School of Management SPbU, 2017. P. 68-78.
Kreps V. L. On Maximal Vector Spaces of Finite Noncooperative Games // International Game Theory Review. 2017 doi
Крепс В. Л. Модели биржевых торгов и повторяющиеся игры с неполной информацией: обзор // Математическая теория игр и ее приложения. 2017. Т. 9. № 3
Ivashchenko S., Gupta R. FORECASTING USING A NONLINEAR DSGE MODEL // Journal of Central Banking Theory and Practice. 2017
Ivashchenko S., Gupta R. Near-Rational Expectations: How Far are Surveys from Rationality? // Journal of Economics and Econometrics. 2017. Vol. 60. No. 1. P. 1-27.
Kestern O., Kurino M., Nesterov A. S. Efficient Lottery Design // Social Choice and Welfare. 2017 doi
Nesterov A. S. Fairness and efficiency in strategy-proof object allocation mechanisms // Journal of Economic Theory . 2017. No. 170. P. 145-168. doi
Ibragimova Y., Sandomirskiy F. How agents' preferences on SPLIDDIT are distributed? / . Series " ". 2017.
Bogomolnaia A., Moulin H., Sandomirskiy F., Yanovskaya E. B. Dividing goods or bads under additive utilities // Journal of Economic Theory . 2017
Kalinin N., Shkolnikov M. Introduction to tropical series and wave dynamic on them / Cornell University. Series arxive "math". 2017.
Kalinin N. Tropical approach to Nagata's conjecture in positive characteristic // Discrete and Computational Geometry. 2017. Vol. 58. No. 1. P. 158-179. doi
Kalinin N., Shkolnikov M. The number π and summation by SL(2, Z) // Arnold Mathematical Journal. 2017
Bogomolnaia A. The most ordinally-egalitarian of random voting rules // Journal of Public Economic Theory. 2017 doi
Hougaard J., Moulin H. Sharing the cost of risky projects // Economic Theory. 2017 doi
Moulin H. One dimensional mechanism design // Theoretical Economics. 2017. Vol. 12. No. 2. P. 587-619.